# SDR CALA2022091402360

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5713010920203
- Condition: Cracked
- Location: Fr36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE DECK MEMBRANE UPPER SURFACE ON OPEN FASTENER HOLE 1 INCH OUTBOARD FROM BEAM Y1292, CRACK DIRECTION IS 12 OCLOCK IN FWD CARGO COMPARTMENT (1 EA).SEE AEROMAN NON ROUTINE 2022-343339. TION INTERVAL AND METHOD AS DETAILED. HOLE #100 INSPECTION THRE UNDERNEATH AND INBOARD OF THE TI-DOUBLER HOLES #3,#4,#9,#11,#13 PERFORMED SCEPTRE ENTRY ON LOG PAGE 9498719. SHOLD 44100FC/88200FH FROM 30723FC/79058FH. AIRBUS MUST BE CONT #14,#20,#24 INSPECTION THRESHOLD 80400 FC/160800 FH FROM 29612 ACTED PRIO TO REARCHING THIS THRESHOLD TO OBTAIN THE REQUIRED FC/76548 FH BUSH INSTALLATION INBOARD OF THE TI-DOUBLER HOLE # INSPECTION INTERVAL AND METHOD. OVERSIZE FASTENER INSTALLATION 16 INSPECTION THRESHOLD 58800FC/117600 FH FROM 29612FC/76548 FH PERFOMED INTERIM REPAIR ON CENTER FUSELAGE BULKHEAD FRAME 36 L/ H SIDE PRESSURE DECK MEMBRANE I.A.W. EA# 53-0354-22 COVER REV # 0. THIS REPAIR IS CATEGORY B AIRBUS MUST BE CONTACTED PRIOR TO REACHING THE FOLLOWING THRESHOLDS TO OBTAIN THE REQUIRED INSPEC ADD EMP:V939319 COMPLISH INSPECTION REQUIREMENTS OF FR36LH PRESSURE REPAIRED ARE AIRCRAFT REACHES 74,823 TOTAL FLIGHT CYCLES OR 167,258 TOTAL FLI A AS PER PART 2 OF LATEST REVISION OF EC5311-02881 ON OR BEFORE GHT HOURS (WHICHEVER COMES FIRST) REF ECRA 5311-02881. ACCOMPLISHED INTERIM REPAIR (1EA. HOLE) ON FR36LH CENTER FUSELAG E BULKHEAD PRESSURE DECK MEMBRANE REF ECRA 5311-02881 PART 1. AC ADD EMP:V939225 DIP 53-DIP PLEASE REWRITE LOG AND SUBMIT REF LP 9517014 FOR TAS
